# SDR AALA201903253004

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 52,591 hours, 27,022 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, A SMOKEY ODOR WAS DETECTED IN THE CABIN AND COCKPIT.  MAINTENANCE FOUND EVIDENCE OF A HYDRAULIC LEAK NEAR THE APU INLET.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TIGHTENED THE LINES.   LEAK CHECKED GOOD IAW AMM 29-10-00.
